Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generalized hyperanalytic function theory


Authors: Robert P. Gilbert and Gerald N. Hile
Journal: Bull. Amer. Math. Soc. 78 (1972), 998-1001
MSC (1970): Primary 3081, 3544, 3520
MathSciNet review: 0306519
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lipman Bers, Theory of pseudo-analytic functions, Institute for Mathematics and Mechanics, New York University, New York, 1953. MR 0057347 (15,211c)
  • 2. I. N. Vekua, Generalized analytic functions, Pergamon Press, London-Paris-Frankfurt; Addison-Wesley Publishing Co., Inc., Reading, Mass., 1962. MR 0150320 (27 #321)
  • 3. Avron Douglis, A function-theoretic approach to elliptic systems of equations in two variables, Comm. Pure Appl. Math. 6 (1953), 259–289. MR 0064277 (16,257c)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3081, 3544, 3520

Retrieve articles in all journals with MSC (1970): 3081, 3544, 3520


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13080-5
PII: S 0002-9904(1972)13080-5